Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

OllieWickens

Member
  • Total Reviews

    0
  • Content Count

    20
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About OllieWickens

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Is it possible to be put on a too-high-dose of accutane, in accordance to your height / weight? My treatment of accutane was incredibly mismanaged, and I think they may have put me on a dose that is either unethical or contradictory to their legal guidelines. Does anyone know the specifics here?
  2. Hello, I don't think this is specifically acne-related (though I did accutane a year ago and continue to suffer with 'acne' - not as bad, but still persistent), but several days ago now I woke up with a rash all over my body. The rash is on my thighs, arms, legs, hands and torso. There is no itching at all (which is weird?), but my hands do feel like they are burning somewhat. To me, the hands look a bit like eczema, but I find it odd that it appeared overnight with a rash. I don't think
  3. Thank you So, you doubt it'll be permanent? I've had it for little over a week now... and it's still going strong. So, so dry. I'm just so worried I'll be stuck with this forever. It doesn't seem normal to have a dry mouth for a week with no improvement.
  4. Can anyone else give me any advice? I am so worried.
  5. But this has happened in the first week of no accutane? Is that still okay? Is it still likely to go away?
  6. So, I finally finished a nine month course of accutane at 70mg for 7 months, 40mg for one month and 20mg for one month. I am acne clear and really happy with the result. I only have small pimples now and again. A major problem since I took my last pill is a severely dry mouth. I have had this for ten days now and I am really, really worried that this will be permanent. My mouth is so sore and it's hard to even speak properly. It sounds trivial but damn, we really need saliva feel comfor
  7. I knew that it had terrible side effects for some, but not always for others. I haven't had many side effects... but I am worried that I have exceeded the maximum dose. How is this worked out? Can someone here help me do it? Whilst I am okay now, reading this thread makes me scared that my high dose is going to create side effects after stopping.
  8. Can someone please, please help me. I am so cared and confused right now. Please tell me I haven't ruined my health and body forever. I have been on accutane since July 18th - 9 months now. For the first month I was on 20mg a day; the second month, 40mg; and for the remaining 7 I have been on 70mg per month. I am 19 years old (18 at the time of starting) and weigh 75KG. I am petrified. Apparently I have way exceeded the dose according to other members on here. I have only ever followed
  9. God, really? That's worrying. How has this been allowed to happen? I live in England. I am 19 years old, 70ish kg. I have just checked my dates and I actually started taking accutane on the 18th July. We are talking nine months in total and seven/six and a half on 80mg. Side effects... surprisingly fine. Dry lips and dry skin has been the most common side effect. I have had some blurred vision and dizziness, though. Achy joints, too. Everything is manageable though.
  10. Oooops - kinda pivotal, yeah! Sorry. For the past 8 months, I have been on 80mg per day; the first month 20mg; and the second 40mg. My culminative dose was reached but my deem kept me on because he was operating on the basis of any new spot = renewal of pescription. Obviously a worries me when I get these small spots every week.
  11. Hey! So, I've been on accutane now for almost 10 months - which is longer than I expected, actually. Anyway, my skin has drastically improved - thank god! Whereas before my face, legs and back were all covered in acne... they're all pretty clear now. The problem I have is that I do still get spots. Admittedly, I wouldn't call it acne - but I do still get the odd spot at least maybe twice a week? It could be on my chin, on the side of my face... anywhere really. Sometimes it will be y
  12. Thanks for all your help! Will update on Monday when I'll know when my appointment is. Hoping for nothing too far after August 18th. Fingers crossed!!
×